| Model Number |
IBALANCE TKA, HANDLE, MODULAR KEEL PUNCH |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/01/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023. arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Review of this complaint confirmed the event summary code selection.A product history review was performed as required.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.As no further investigation was able to be performed no change in harm was identified.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used during impacting.
Event or Problem Description
On 11/01/2021, it was reported by a facility representative via sems that (2) ar-613-1 handles are broken.This occurred in a case when the connecting end piece broke off.All pieces were retrieved.There was no patient effect reported.